Alert archive / Ohio / River Flood Warnings in 2025
River Flood Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 16, 2025, 2:25 PM EST for Trumbull County, Ohio. It took effect at Feb 16, 2025, 5:27 PM EST. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2025, 2:25 PM EST (19:25 UTC)
- In effect from
- Feb 16, 2025, 5:27 PM EST
- Expired
- Feb 18, 2025, 3:40 AM EST
- In force
- 34 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1).
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
550
WGUS41 KCLE 161925
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
225 PM EST Sun Feb 16 2025
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued late tonight at 1230 AM EST.
&&
OHC155-170530-
/O.NEW.KCLE.FL.W.0002.250216T2227Z-250217T1240Z/
/PHAO1.1.ER.250216T2227Z.250217T0200Z.250217T0639Z.UU/
225 PM EST Sun Feb 16 2025
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...From this afternoon to tomorrow morning.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 2:00 PM EST Sunday the stage was 8.6 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 9.8 feet late this evening.
It will then fall below flood stage just after midnight
tonight.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic5 follow-up statements
899
WGUS81 KCLE 170209
FLSCLE
Flood Statement
National Weather Service Cleveland OH
909 PM EST Sun Feb 16 2025
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued Monday morning at 715 AM EST.
&&
OHC155-171215-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-250217T1250Z/
/PHAO1.1.ER.250217T0155Z.250217T0500Z.250217T0651Z.UU/
909 PM EST Sun Feb 16 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until tomorrow morning.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Sunday the stage was 9.5 feet.
- Forecast...The river is expected to rise to a crest of 9.6
feet just after midnight tonight. It will then fall below
flood stage just after midnight tonight.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
04457
WGUS81 KCLE 171135
FLSCLE
Flood Statement
National Weather Service Cleveland OH
635 AM EST Mon Feb 17 2025
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this afternoon at 445 PM EST.
&&
OHC155-172145-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-250217T2300Z/
/PHAO1.1.ER.250217T0155Z.250217T1300Z.250217T2244Z.UU/
635 AM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until this evening.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 6:00 AM EST Monday the stage was 10.3 feet.
- Forecast...The river is expected to rise to a crest of 10.5
feet this morning. It will then fall below flood stage later
today.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
13852
WGUS81 KCLE 171447
FLSCLE
Flood Statement
National Weather Service Cleveland OH
947 AM EST Mon Feb 17 2025
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this evening at 700 PM EST.
&&
OHC155-180100-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-250218T1555Z/
/PHAO1.1.ER.250217T0155Z.250217T1700Z.250218T0955Z.UU/
947 AM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Monday the stage was 10.5 feet.
- Forecast...The river is expected to rise to a crest of 10.8
feet this afternoon. It will then fall below flood stage late
tonight.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
OHC075-169-180000-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-250218T0000Z/
/KILO1.1.ER.250216T2135Z.250217T0800Z.250217T1800Z.NO/
947 AM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until this evening.
* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County
including Township Roads 91 and 92, and County Roads 621 and 622
are flooded.
* ADDITIONAL DETAILS...
- At 9:00 AM EST Monday the stage was 15.3 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 10.1 feet Saturday
morning.
- Flood stage is 15.0 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Saunders386
WGUS81 KCLE 172352
FLSCLE
Flood Statement
National Weather Service Cleveland OH
652 PM EST Mon Feb 17 2025
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued late tonight at 500 AM EST.
&&
OHC155-181000-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-250219T1645Z/
/PHAO1.1.ER.250217T0155Z.250217T2300Z.250219T1045Z.UU/
652 PM EST Mon Feb 17 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late Wednesday morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 6:00 PM EST Monday the stage was 11.0 feet.
- Forecast...The river is expected to fall below flood stage
early Wednesday morning and continue falling to 9.1 feet
Wednesday evening.
- Flood stage is 9.5 feet. - Please visit
www.weather.gov/safety/flood for flood safety and
preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
04424
WGUS81 KCLE 180840
FLSCLE
Flood Statement
National Weather Service Cleveland OH
340 AM EST Tue Feb 18 2025
...The Flood Warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
OHC155-180945-
/O.CAN.KCLE.FL.W.0002.000000T0000Z-250218T0840Z/
/PHAO1.1.ER.250217T0155Z.250217T2300Z.250219T1045Z.UU/
340 AM EST Tue Feb 18 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Eagle Creek At Phalanx Station.
* ADDITIONAL DETAILS...
- At 3:00 AM EST Tuesday the stage was 9.2 feet.
- Forecast...The river is expected to continue to fall towards
8.0 feet today.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
26What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 16, 1:19 PM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Feb 16, 1:19 PM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
119 PM EST Sun Feb 16 2025
.SYNOPSIS...
Low pressure system will bring rain changing to snow today,
exiting to the northeast this evening. Upper level disturbances
and cold air plunging into the region keep snow shower chances
going through Monday. Cold Canadian high pressure brings frigid
temperatures back to the area through mid week.
&&
.NEAR TERM /THROUGH MONDAY/...
12:30 PM Update...
The heaviest snow is starting to exit north central Ohio, and NW
Ohio has already seen the snow stop. This trend will continue
over the next few hours, but did not touch headlines for now
since increasing winds are leading to areas of blowing snow and
continued poor driving conditions. Snowfall reports from this
morning have generally averaged 2 to 4 inches. Upstream radars
and HREF guidance suggests lake-effect snow showers over Lower
Michigan will help the snow to fill back in across NE Ohio and
NW PA later this afternoon, where lake enhancement and upsloping
will generate additional accumulations. Will stick with 4 to 8
inch totals over the higher terrain of NE Ohio and NW PA.
9:30 AM Update...
Bumped up the start times of the headlines to all begin
immediately since rain has rapidly changed to snow this morning
due to wet bulbing. A brief period of freezing rain occurred
from west to east with the changeover, but cold air advection
behind the exiting low combined with the effects of wet bulbing
has snow as the dominant p-type now. The snow will continue to
be moderate to heavy at times into this afternoon as mid-level
frontogenetic forcing and deep wraparound moisture in the
deformation zone supports banding. The steadiest snow will pivot
out of NW and north central Ohio by early to mid afternoon,
limiting the duration of the heavier snow, but deeper moisture
lingering through at least this evening in NE Ohio and NW PA
will allow heavier snow to persist longer, so upgraded these
areas to Winter Storm Warnings where 4 to 8 inches of snow is
now expected through tonight. As cold air advection deepens
along with sharp pressure rises this afternoon, NW winds will
increase to 15-20 knots with gusts over 30 knots. This will
reduce visibilities to below one quarter of a mile at times in
falling and blowing snow. Outside of the warnings, additional
snowfall of 2 to 4 inches is expected in the rest of interior NE
Ohio through tonight, so expanded the Winter Weather Advisory,
and 1 to 3 inches is expected in NW and north central Ohio
before the snow ends this afternoon. See headlines for
additional details.
625 AM Update...
POPs updated for radar trends combined with some rapid update
models, but no major changes to snow amounts or snow transition
timing.
Previous Discussion...
Complicated forecast tracking all of the active forcing
mechanisms to the precipitation with this low pressure system moving
through the region today. Strong low level frontogenesis is moving
into the CWA from the south, and beginning a period of steady
rainfall across the region. Simultaneously, temperatures have begun
their descent in northwest Ohio, and precipitation is changing over
to snow. The warm front oriented southwest to northeast along the
southeastern border of the CWA brings the most persistent rainfall
to the CWA moving towards 12Z, while another area of low level f-gen
develops northwest of the surface low in northwest Ohio. A third
localized area of forcing comes in from the PVA in the 500mb flow
aloft moving into the northwest zones after 15Z. These latter two
areas of forcing will be the primary snow makers for the western CWA
today. Strong pressure gradient from the deepening surface low and
descending low level cold air advection brings surface winds up
significantly to 30-40mph gusts this afternoon into the evening
hours. The cold air advection, moisture connection from Lake
Michigan and a couple more weak upper level disturbances in the
500mb flow will keep the snow showers going across the CWA in the
wake of the surface low exit later this evening and into tonight.
Very cold air from Canadian high pressure filters into the southern
Great Lakes for Monday. Snow shower frequency decreases for our lake
effect zones into Monday, but still carry POPs through the remainder
of the near term forecast period for this area. Given the continued
cold air advection, may need to expand the low end POPs to a broader
area of the CWA Monday as 850mb temperatures drop to near -20C. Back
to the heart of the snowfall today through the evening, highest
snowfall amounts expected to be in the western half of the CWA,
along the lakeshore, and into northwestern PA where some of the snow
showers, as mentioned, could liner through the period. In the end,
the Winter Weather Advisory in place still looks good with amounts
around 4 inches or greater in the aforementioned area. Areas to the
southeast from Knox northeastward to Trumbull will be dealing with
rain before the transition, cutting down on the amounts in this
area. No changes to the advisory, and looking at roughly 3 to 5
inches expected in the highest amounts. Staggered advisory start
times also look good from west to east today.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Upper level trough will gradually exit the region with scattered
snow showers across the Snowbelt diminishing Monday night as a ridge
of high pressure introduces drier air. The ridge will continue to
build east across the region through the short term window and usher
in an Arctic airmass overhead. A prolonged period of below
normal temperatures is expected as 850mb temperatures drop to the
-18C to -20C range. Overnight lows Monday night drop to the low
single digits as gusty northwesterly winds will lead to wind chill
values in the -5 to -10 F range. High temperatures on Tuesday settle
in the teens and overnight lows once again dipping into the single
digits. Sub-zero wind chills persist through Tuesday night.
By Wednesday low pressure moving eastward passes to the south of the
area before lifting north and moving along the East Coast.
Simultaneously, an upper trough will dig east across the Great Lakes
region allowing for snow chances to increase Wednesday afternoon and
evening. High temperatures on Wednesday settle in the teens with
overnight lows in the upper single digits. Sub-zero wind chills are
once again possible Wednesday night.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
Upper trough will remain over the region on Thursday with some
lingering lake effect snow showers likely through Thursday afternoon
before another area of high pressure builds overhead Thursday night
into Friday. Current forecast snowfall amounts Wednesday night into
Thursday range between 1 to 3 inches, though variations in the track
of the surface low could increase snow amounts across the region.
Will continue to monitor the mid-week system and its impact with
each forecast package. Temperatures through the long term will be
warmer than earlier in the week, though still below normal for
mid/late February. Highs rise to the mid 20s with lows dropping into
the low teens through the end of the week.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
The steadiest snow and resultant LIFR cigs and vis is exiting
east at a good pace. This will allow most of the terminals to
see a lull this afternoon with conditions improving to mainly
MVFR, except at KERI where lake enhancement will keep steadier
snow going through the afternoon, although even some MVFR is
possible there by evening. KTOL and KFDY are likely done with
the snow other than passing light snow showers or flurries, so
expect borderline VFR/MVFR developing this evening through
Monday morning. However, expect at least light to occasionally
moderate snow to fill back in farther east this evening through
the first half of tonight. This will cause a return of IFR/LIFR
at KCLE, KMFD, KCAK, and KYNG. It should not be as persistently
bad as this morning, but the main message is that periods of
snow and lowering flight categories are likely again tonight.
The snow will finally begin to dissipate late tonight and Monday
morning allowing for mainly MVFR to dominate. This will take
the longest at KERI.
NW winds this afternoon will gradually back to the W tonight
through Monday morning with speeds of 15-20 knots gusting to
25-35 knots at times. The strongest winds will occur this
afternoon and evening leading to areas of blowing snow.
Outlook...Non-VFR likely with snow showers Wednesday through
Thursday.
&&
.MARINE...
Strong low pressure will continue to move northeast across the
eastern Great Lakes and towards the Northeast through today.
Northeasterly winds 10-15 knots this morning will turn northwesterly
this afternoon while increasing to 20-25 knots. As the low pressure
system continues to exit to the northeast, winds will shift westerly
to southwesterly on Monday while increasing to 25-30 knots. There
remains the potential for 30+ knot winds across the central and
eastern basins Monday afternoon, but not enough confidence with this
forecast package to issue any gale headlines. Strong winds across
Lake Erie will cause ice floes to break off from the lakeshore and
may close shipping lanes.
A ridge of high pressure will gradually build east across Lake Erie
Monday night through mid-week which will largely keep westerly winds
below 20 knots. As expansive high pressure builds eastward across
the region, winds turn northerly on Wednesday but remain below 20
knots.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 7 PM EST this evening for OHZ003-
006>010-017>019-027>030-036-037.
Winter Storm Warning until 7 AM EST Monday for OHZ011>014-089.
Winter Weather Advisory until 7 AM EST Monday for OHZ021>023-
031>033-038-047.
PA...Winter Storm Warning until 7 AM EST Monday for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...26
NEAR TERM...Garuckas/26
SHORT TERM...13
LONG TERM...13
AVIATION...Garuckas
MARINE...13Hazardous weather outlook, Feb 16, 9:57 AM EST, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 957 AM EST Sun Feb 16 2025 OHZ003-006>010-017>019-027>030-036-037-171500- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot- Crawford-Richland-Ashland-Marion-Morrow- 957 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ021>023-031>033-038-047-171500- Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Knox- 957 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-089-PAZ001>003-171500- Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 957 AM EST Sun Feb 16 2025 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ020-171500- Medina- 957 AM EST Sun Feb 16 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minimum wind chills near 0 degrees to negative 10 degrees are expected around daybreak Monday, Tuesday, and Wednesday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-171500- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 957 AM EST Sun Feb 16 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 16, 9:31 AM EST, 4 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
931 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 3 WSW Auburn Corners 41.36N 81.27W
02/16/2025 M2.3 inch Geauga OH CoCoRaHS
24-hour snowfall.
0800 AM Snow N Hiram 41.32N 81.14W
02/16/2025 M2.0 inch Portage OH CoCoRaHS
24-hour snowfall.
0830 AM Snow 2 ESE Monroe Center 41.83N 80.53W
02/16/2025 M2.3 inch Ashtabula OH Trained Spotter
24-hour snowfall.
&&
Event Number CLE2500854
Event Number CLE2500855
Event Number CLE2500856
JASZKALocal storm report, Feb 16, 10:24 AM EST, 4 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1024 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 1 N Newton Falls 41.20N 80.97W
02/16/2025 M2.0 inch Trumbull OH CoCoRaHS
24-hour snowfall.
0900 AM Snow 2 NNE Waterville 41.53N 83.72W
02/16/2025 M2.2 inch Lucas OH CoCoRaHS
24-hour snowfall.
&&
Event Number CLE2500857
Event Number CLE2500858
JASZKALocal storm report, Feb 16, 10:27 AM EST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1027 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM Snow 3 WSW Tiro 40.90N 82.82W
02/16/2025 M2.1 inch Crawford OH Trained Spotter
12-hour snowfall.
0900 AM Snow 1 SW Bay Village 41.48N 81.94W
02/16/2025 M2.3 inch Cuyahoga OH Trained Spotter
12-hour snowfall.
0900 AM Snow Huron 41.40N 82.57W
02/16/2025 M2.0 inch Erie OH Trained Spotter
12-hour snowfall.
0930 AM Snow 2 SSW Norwalk 41.22N 82.62W
02/16/2025 M3.3 inch Huron OH Trained Spotter
12-hour snowfall.
0935 AM Snow 1 W Barberton 41.01N 81.63W
02/16/2025 M2.1 inch Summit OH Trained Spotter
12-hour snowfall.
&&
Event Number CLE2500859
Event Number CLE2500860
Event Number CLE2500861
Event Number CLE2500862
Event Number CLE2500863
JASZKALocal storm report, Feb 16, 10:40 AM EST, 3 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1040 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM Snow Bucyrus 40.80N 82.97W
02/16/2025 M4.5 Inch Crawford OH Public
Social Media Report.
1013 AM Snow 4 SSW Marion 40.53N 83.16W
02/16/2025 M4.1 Inch Marion OH Public
Social Media Report.
&&Local storm report, Feb 16, 11:39 AM EST, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1139 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 3 SSW Huron 41.36N 82.57W
02/16/2025 M2.0 inch Erie OH CoCoRaHS
24-hour snowfall.
1025 AM Snow 3 SW North Royalton 41.28N 81.78W
02/16/2025 M2.3 inch Cuyahoga OH Trained Spotter
12-hour snowfall.
&&
Event Number CLE2500864
Event Number CLE2500865
JASZKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 7:09 AM EST | River Flood Warning | CLE | Holmes, Wayne | 36 hr |
| Feb 16, 9:37 AM EST | Winter Storm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 21 hr |
| Feb 16, 10:42 AM EST | Areal Flood Advisory | CLE | Lake | 22 hr |
Nearby
River Flood Warnings in Ohio, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.